# SDR MASA200602459

- Difficulty date: October 18, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 11,974 hours, 11,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7243 IAD - LT OVERWING EMERG LIGHT LENS COVER LOOSE.  MX RESECURED LENS COVER.
